# SDR COEA0801913

- Difficulty date: September 15, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- System (JASC): 2421 · AC Generator-Alternator
- Part: Cover
- Part number: 800326
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF.  ON TAKE OFF RT ENGINE POWER LEVER RESISTANCE FELT AT APPROXIMATELY 55% OF POWER LEVER ANGLE.  INSPECTION OF THE POWER LEVER SYSTEM FOUND THE ALTERNATOR TERMINAL COVER LOOSE, WHICH OBSTRUCTED POWER LEVER MOVEMENT AT THE PROPELLER GOVERNOR. REINSTALLED THE TERMINAL COVER.  C/W ATR SL 42-24-5011, TIGHTENING TORQUE VALUES.
